# SDR 2008UALA02781

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 44,698 hours, 28,066 cycles
- Engine: Ge CFM56*
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: W09001824
- Condition: Shorted
- Location: Cabin
- Part time: 44,698 hours, 28,066 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR NOTED THROUGHOUT THE ACFT.  ODOR DISSIPATED WHEN RECIC FAN WAS TURNED OFF.  AFTER EXTENSIVE TROUBLE SHOOTING AND PART REPLACEMENT REPAIRED WIRE W090-018-24 REF WD21-61-01 BETWEEN CABIN TEMP CONTROLLER AND CABIN TEMP SELECTOR. FOUND WIRE SHORTED TO GROUND. REF GNMM 2-0-15-1. LEFT PACK AUTO TEMP CONTROL OPS CHECKS NORMAL. AC OK FOR SERVICE.
